# SDR DALA13056210873

- Difficulty date: October 27, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 75,378 hours, 70,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 408
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM RBL 4, BS 408 DAMAGED FROM FLOORBOARD.  CLEANED AREA IAW SRM 53-05, FIG 20A.  REPAIRED FLOORBEAM IAW SRM 53-05.  OK FOR SERVICE.
